Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

For 2 yrs I have been dealing with numbness and loss of control on my left side which has recently gotten worse

I want to see if my symptoms are more heart related than not?? I am female, 46 years old, 5 3 and 138lbs. I was diagnosed with Rapid Vantricular Tacacardia, RVT several years ago. for approximately 2 years I have been dealing with numbness and loss of control on my left side which has recently gotten worse. several weeks ago I went to the hospital complaining of lower back pain abdomen area and was given a CAT scan , blood work and urine test . I was released than later contacted by my family doctor and was informed I have elevated liver enzymes . I am uninsured and upset that the hospital new of the test results and released me without further tests. I need a medical opinion as to the percentage of this being more heart related than not ? I do not have 500.00 dollars to have blood work done just to be told I m OK. This may also be helpful, I had a MRI with gadalidium done approximately 2 years ago to rule out head and neck blockages as well as MS. Please help! Karen
Asked On : Sat, 13 Aug 2011
Answers:  7 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hello karen,
i hope all your doubts are cleared about your condition.
please donot be anxious about your condition.
try avoiding stress and tension.
review with your doctor with all the investigations you have. tell them about your breathlessness and if you also have increased frequency to urinate.
please kindly contact the emergency dept or your physician if you feel breathless, have giddiness, blurring of vision, worsening of your weakness, or any symptom you feel is troubling you.
i would advise you to have a regular ekg done and follow up with a doctor who knows your ailments entire course as he or she will be able to detect any changes even if small early.
if you have further doubts please feel free to contact us at healthcare magic.
we will help you to our best.
take care and i wish you good health and a relaxing weekend
Answered: Sat, 13 Aug 2011
I find this answer helpful
General & Family Physician Dr. Radhika Thyagaraju's  Response
hello karen,
most of your symptoms fits the profile for your current dignosis of ventricular tachycardia.
loss of power on the left side means involvement of the nervous system may be due to an emboli.
the reason for the eleveted liver enzymes could be infective . it is necessary for you to get yourself tested to rule out conditions like hepatitis etc.
i would advise you to take the medications prescribed to you regularly and to consult your family physician to rule out any infection.
i hope i have answered your query
take care and wishing you a speedy recovery
Answered: Sat, 13 Aug 2011
I find this answer helpful
  User's Response
1.are you experiencing any syncope/dyspnea/palpitations
2.VT itself means hemodynamic compromise..cos heart rate is fast resulting in incomplete filling of heart.
3.VT generally is a consequence of ischemic or structural heart disease or electrolyte deficiencies ..are they ruled out??
4.VT may be monomorphic or polymorphic..which one is yours!!
Answered: Sat, 13 Aug 2011
Cardiologist Dr. Naresh Ruparelia's  Response
hi well come to the HCM
First of all for your financial condition you should go to goverment or charitable
istitute where also you get good specialist attaindig it.Ventricular tachy cardia is
serious rhythm disorder of have notmentioned why it happened last
time and what was the serious ness of it.To rule out ventricular Tachy cardia at
present you can your self chek the pulse rate in VT rate is very high.For your other
symptoms cardiac related or not requres through asses ment so attainn goverment
hospita Thanks
Answered: Sat, 13 Aug 2011
I find this answer helpful
  User's Response
yes i can get that.
when there are disturbances in your heart rhythm the heart releases certain substances which can cause you to feel so. these are called as ANP (atrial natriuretic peptide) , BNP( brain natriuretic peptides).these also have the effect of excess urination post the episode due to increased release of sodium in the urine and water along.
hope i have cleared your doubts.
Answered: Sat, 13 Aug 2011
I find this answer helpful
  User's Response
dear karen
this feeling might be disturbing but not threatening.
if it is persisting, you feel bloated or breathless at times you need to be assessed again in detail from the cardiac point of view. dont worry simple clinical examination can answer a lot of questions.
you can discuss with your doctor for sure. afterall we doctors are supposed to be all ears for everything that is there in your mind. getting it out of your mind will definitely relieve you to some extent also.
coming to your ER experience. doctors must be worried about any major blockage in blood flow to any organ which can present with pain and hence the question.
so next time you meet your docs feel free to clear any other doubts also that you have.
for the rest am always here.
take care.
Answered: Sat, 13 Aug 2011
I find this answer helpful
  User's Response
hello karen
i can see that your are disturbed about the lack of clarity of what is happening to you.
my colleagues have been guiding you in the right direction.
from your information the rhythm disturbance in your heart seems to be at the root of all problems. when the heart rhythm suddenly varies from normal say 80 to 280 there is turbulence in the blood flow even within the heart. the pumping action of the heart suffers. the improper contraction of the heart then due to this disturbance leads to areas of stagnation of blood. such stagnated pockets form clots. the clots then have a tendency to be thrown in the body to different areas with these changes of rhythm.
when such clots reach brain they temporarily lead to blockage in blood flow and subsequent symptoms.
when they reach intestine or kidneys there is some damage to these organs.
the treatment in such patients is planned based upon the frequency of episodes and the potential to cause complications.
if doctors told you that deep breathing will abort the episode the likely problem is supraventricular tachycardia not ventricular tachycardia.the former is safer to have.
you can discuss the need of prophylactic drugs as you are prone to complications. also need to discuss use of blood thinning tablets such as ecosprin to dissolve clots that may be forming within.
increase in liver enzymes in itself might not need evaluation if they are anticiapting it. SGOT enzyme is also released from heart and could have been raised after a recent heart disturbance.
hope this is helpful
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor